I'm on day 12 of Chantix. I'm still smoking. So far, the cigs taste the same to me and I still feel very satisfied from smoking. The pills are making me so nauseated I can't hardly stand it anymore. I've tried taking them with a full stomache, and I've tried breaking them in two and taking them at different times. The nausea wasn't bad at all until I started the 1 mg pills. It is a constant feeling, and I feel like I'm going to throw up all the time.
Is Chantix not working for me? Anyone have any ideas of what I should do? What can help with the nausea?
EmilyKB....you and I are at the about the same point. I took Chantix for 8 days before quitting. I'm now on Day 4 without a cigarette (12th day on Chantix) and it's been tough for sure. I haven't really had the nausea that you're having but always feel so anxious like I'm about to jump out of my skin! What has probably helped me the most are:
1. keeping a full stomach. For some reason when I'm in between meals I start going ballistic from the Chantix.
2. Also taking slow deep breaths and walking down to the end of the block and back seems to help me.
3. soaking in a hot tub has been very relaxing as well as when I got a 1 hour massage.
Like you I was smoking right up until the end and enjoying it!! I figured I needed to determine a quit day or that would go on forever. I have been a smoker for 40+ years (started at 16) so this is a "Me" I've never known before!! Wishing us both luck at this!! Hope your nausea improves soon!!
Congrats on your quit!! My friend had terrible nausea. Her dr gave her meds for nausea. Maybe that will help if you ask your dr.
How are you doing now? Have you laid the ciggys down yet? Keep on keepin on as they say!